Gersten's conjecture for some complexes of vanishing cycles.

Ofer Gabber

Manuscripta mathematica (1994)

  • Volume: 85, Issue: 3-4, page 323-344
  • ISSN: 0025-2611; 1432-1785/e

How to cite

top

Gabber, Ofer. "Gersten's conjecture for some complexes of vanishing cycles.." Manuscripta mathematica 85.3-4 (1994): 323-344. <http://eudml.org/doc/156026>.

@article{Gabber1994,
author = {Gabber, Ofer},
journal = {Manuscripta mathematica},
keywords = {sheaves; cohomology; -adic vanishing cycles; -theory; schemes; Gersten conjecture},
number = {3-4},
pages = {323-344},
title = {Gersten's conjecture for some complexes of vanishing cycles.},
url = {http://eudml.org/doc/156026},
volume = {85},
year = {1994},
}

TY - JOUR
AU - Gabber, Ofer
TI - Gersten's conjecture for some complexes of vanishing cycles.
JO - Manuscripta mathematica
PY - 1994
VL - 85
IS - 3-4
SP - 323
EP - 344
KW - sheaves; cohomology; -adic vanishing cycles; -theory; schemes; Gersten conjecture
UR - http://eudml.org/doc/156026
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.